Results 1 to 7 of 7

Thread: Sudden lowering of dose - likely effects?

  1. #1
    Join Date
    Dec 2014
    Posts
    223

    Sudden lowering of dose - likely effects?

    I won't go into how it happened, but I have 'lost' the 20mg tablets that form the 30mg dose I take of this so until I find them, I will drop suddenly from 30mg to 10mg a day.

    Is this likely to have any major side effects, or should I plead with the chemist for a replacement pack of 20mg?

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,525

    Re: Sudden lowering of dose - likely effects?

    Yes you are likely to get side-effects doing this.

    The chemist will not be able to give you any without a prescription.
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  3. #3
    Join Date
    Jan 2013
    Posts
    1,384

    Re: Sudden lowering of dose - likely effects?

    If I've got this correct, you take a 10mg and 20mg to make 30mg per day? but you've lost your 20mg? So you will just be taking 10mg?

    If so, just take three 10mg until you get a new prescription from your GP.

  4. #4
    Join Date
    Dec 2014
    Posts
    223

    Re: Sudden lowering of dose - likely effects?

    Now why didn't I think of that...?

    Thanks for that.

  5. #5
    Join Date
    Dec 2014
    Posts
    223

    Re: Sudden lowering of dose - likely effects?

    I had a chat with the dispensary today and they're issuing me with 14 days worth of Citalopram to take me through to my next cycle of repeats.

  6. #6
    Join Date
    Aug 2012
    Posts
    2,130

    Re: Sudden lowering of dose - likely effects?

    That's good news - I'm glad you got it sorted out!

  7. #7
    Join Date
    Dec 2014
    Posts
    223

    Re: Sudden lowering of dose - likely effects?

    Quote Originally Posted by Sparkle1984 View Post
    That's good news - I'm glad you got it sorted out!
    So am I - I remember a particularly dark chapter in the last decade when I just stopped taking the 20mg dose. I don't want the nightmares and the strange feelings again...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. anxiety about lowering my dose
    By Ethansmom in forum Medication
    Replies: 4
    Last Post: 13-01-18, 13:36
  2. Lowering Mirtazapine dose
    By C10 in forum Mirtazapine /Zispin
    Replies: 10
    Last Post: 26-04-12, 17:20
  3. Lowering my dose from 15 mg to 7.5
    By Nahdia in forum Mirtazapine /Zispin
    Replies: 10
    Last Post: 24-04-12, 18:45
  4. Lowering my Dose
    By MardyBum in forum Citalopram / Celexa
    Replies: 1
    Last Post: 31-05-11, 10:01
  5. Lowering Citalopram dose
    By Reggie256 in forum Panic / Panic Attacks
    Replies: 2
    Last Post: 26-08-10, 19:56

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •